# SDR AALA201803089014

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE256000
- Part serial: 1221
- Condition: Low Pressure
- Location: R4 Door
- Part time: 64,775 hours, 9,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER ACTUATOR PRESSURE IS LOW.   INSTALLED SERVICEABLE ACTUATOR IAW AMM 52-13-14-400.
